Transient chaotic transport in dissipative drift motion

TitleTransient chaotic transport in dissipative drift motion
Publication TypeJournal Article
Year of Publication2016
AuthorsOyarzabal, RS, Szezech, JD, Batista, AMarcos, de Souza, SLT, Caldas, IL, Viana, RL, Sanjuan, MAF
JournalPhysics Letters A
Volume380
Ocorrência18-19
Pagination1621 - 1626
Date PublishedJan-04-2016
ISSN03759601
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0375960116002413http://api.elsevier.com/content/article/PII:S0375960116002413?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0375960116002413?httpAccept=text/plain
DOI10.1016/j.physleta.2016.03.012
Short TitlePhysics Letters A
Paper File